# SDR HEEA087458

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 3,257 hours
- Engine: Allsn 250C*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6892846
- Condition: Corroded
- Location: Nr 1 Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 BEARING PRESSURE LINE RUSTED AND CRACKED. REPLACED TUBE ASSY.
